MAUDE Adverse Event Report: STRYKER GMBH INTRAMEDULLARY ARTHRODESIS IMPLANT SMART TOE II 19MM / 10° ANGLE FOR PIP ARTHRO; PIN, FIXATION, SMOOTH

STRYKER GMBH INTRAMEDULLARY ARTHRODESIS IMPLANT SMART TOE II 19MM / 10° ANGLE FOR PIP ARTHRO; PIN, FIXATION, SMOOTH
Catalog Number ST0A19P
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
Customer reported that incorrect implants were found in packaging upon opening the product.This implant was not fitted and a new implant was used with no issues.
 
Additional Manufacturer Narrative
Correction: section initial reporter health professional.The reported incident could not be confirmed, since the inspection of the device showed that the length of the device is indeed a 19mm and that the part is conform to the manufacturing specifications.Therefore, based on the inspection of the device, we can confirm that there is no mix up, and that the implant is indeed the reference mentioned in the packaging.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.
 
Event or Problem Description

Brand Name
INTRAMEDULLARY ARTHRODESIS IMPLANT SMART TOE II 19MM / 10° ANGLE FOR PIP ARTHRO
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8409347
Report Number0008031020-2019-00198
Device Sequence Number11129113
Product Code HTY
UDI-Device Identifier07613252263432
UDI-Public07613252263432
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K112197
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberST0A19P
Device Lot NumberY41468
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2019
Initial Date Received by Manufacturer 02/14/2019
Supplement Date Received by Manufacturer03/28/2019
Initial Report FDA Received Date03/11/2019
Supplement Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;